MAUDE Adverse Event Report: K2M, INC. YUKON OCT SPINAL SYSTEM; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION

K2M, INC. YUKON OCT SPINAL SYSTEM; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Model Number 7601-04540
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
While implanting two separate 4.5x30mm screws into patients back the screw heads broke off.

Brand Name
YUKON OCT SPINAL SYSTEM
Common Device Name
ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Manufacturer (Section D)
K2M, INC.
600 hope pkwy se
leesburg VA 20175
MDR Report Key14456522
Report Number14456522
Device Sequence Number19982641
Product Code NKG
UDI-Device Identifier10888857349865
UDI-Public(01)10888857349865
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/13/2022
Report Date (Section F) 05/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7601-04540
Device Catalogue Number7601-04540
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/20/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/20/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight91 KG
Date Report Sent to FDA05/13/2022